Showing 1–12 of 41 results

Gaviscon mint flavor TAB, chewable tablets, 16 pcs., Reckitt Benckiser

7.95
This layer prevents the backflow of acid from the stomach, reducing pain and discomfort in the throat and mouth.

Kukident AktivPlus denture cleaning tablets 136 pcs

12.47
Kukident Aktiv Plus provides powerful deep cleaning even in those places where a toothbrush cannot reach. Removes 99.9% of bacteria.

Nurodent, 15ml, Reckitt Benckiser

12.76
Nurodent is a teething gel with a unique composition of ingredients of natural origin.

NUROFEN EXPRESS FORTE ibuprofen 400 mg 30 capsules-NUROFEN EXPRESS FORTE ibuprofen 400 mg 30 kapsułek

9.98
all pain-NUROFEN EXPRESS FORTE ibuprofen 400 mg 30 capsules-NUROFEN EXPRESS FORTE ibuprofen 400 mg 30 kapsułek

Nurofen Express Forte ibuprofen 400mg 30 capsules pain relievers, Reckitt Benckiser

9.56
The medicinal product is intended for use in adults and children and adolescents weighing over 40 kg (12 years and older) for the symptomatic treatment of mild and moderate pain, such as headache, menstrual pain, toothache, fever and pain. associated with colds.

NUROFEN FOR CHILDREN Junior ibuprofen strawberry flavour suspension -NUROFEN DLA DZIECI Junior ibuprofen smak truskawkowy zawiesina ,100 ml

15.03
fever-NUROFEN FOR CHILDREN Junior ibuprofen strawberry flavour suspension 100 ml-NUROFEN DLA DZIECI Junior ibuprofen smak truskawkowy zawiesina 100 ml

Nurofen Forte ibuprofen 400 mg painkillers 48 tablets, Reckitt Benckiser

14.09
Nurofen Forte is a drug that contains the maximum dose of the active substance that relieves even troublesome pain (the maximum strength of the product is 400 mg available without a prescription).

Nurofen Forte suspension ibuprofen 200 mg, Reckitt Benckiser

0.00
Nurofen for children Forte suspension ibuprofen 200 mg / 5 ml with strawberry flavor 100 ml painkillers

Nurofen, 200mg/5ml, 100ml, Reckitt Benckiser

13.15
The active ingredient is ibuprofen. Each ml of oral suspension contains 40 mg of ibuprofen. Other Ingredients: Citric Acid Monohydrate, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Polysorbate 80, Domifene Bromide, Liquid Malitol, Glycerin, Xanthan Gum, Strawberry Flavor (Containing Propylene Glycol, Ascorbic Acid (E 300), Natural and Natural Identical Aroma Compounds ) and purified water.

Nurofen, 200mg/5ml, 150ml, Reckitt Benckiser

20.46
The active ingredient is ibuprofen. Each ml of oral suspension contains 40 mg of ibuprofen. Other Ingredients: Citric Acid Monohydrate, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Polysorbate 80, Domifene Bromide, Liquid Malitol, Glycerin, Xanthan Gum, Strawberry Flavor (Containing Propylene Glycol, Ascorbic Acid (E 300), Natural and Natural Identical Aroma Compounds ) and purified water.

Reckitt Benckiser Healthcare NUROFEN relieves pain tablets 200mg ,24-Reckitt Benckiser Healthcare НУРОФЕН облекчава болката табл. 200мг,24

11.29
Fever Relief-Reckitt Benckiser Healthcare NUROFEN relieves pain tablets 200mg , Pain Relief-Reckitt Benckiser Healthcare NUROFEN relieves pain tablets 200mg , Nasal Congestion Relief-Reckitt Benckiser Healthcare NUROFEN relieves pain tablets 200mg , Cold and Flu Relief-Reckitt Benckiser Healthcare NUROFEN relieves pain tablets 200mg

Reckitt Benckiser Healthcare PANADOL EXTRA OPTIZORB tablets 500mg/65mg ,12-Reckitt Benckiser Healthcare ПАНАДОЛ ЕКСТРА ОПТИЗОРБ таблетки 500мг/65мг,12

3.01
Fever Relief-Reckitt Benckiser Healthcare PANADOL EXTRA OPTIZORB tablets 500mg/65mg , Pain Relief-Reckitt Benckiser Healthcare PANADOL EXTRA OPTIZORB tablets 500mg/65mg , Nasal Congestion Relief-Reckitt Benckiser Healthcare PANADOL EXTRA OPTIZORB tablets 500mg/65mg , Cold and Flu Relief -Reckitt Benckiser Healthcare PANADOL EXTRA OPTIZORB tablets 500mg/65mg